MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 PINN MAR +4 10D 32IDX54OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS, INC. 1818910 PINN MAR +4 10D 32IDX54OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Catalog Number 121932154
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Pain (1994); Joint Dislocation (2374)
Date of Event 08/25/2007
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Concomitant med products: unknown hip femoral head; pinn mar +4 10d 32idx54od; pinnacle dp rev acet cup 60 mm; unknown hip femoral stem; pinn can bone screw 6.5 mm x 25 mm; pinn can bone screw 6.5 mm x 30 mm x 2; 5.0 mm dia tprd hd per scrw 40; 5.0 mm dia tprd hd per scrw 50; 5.0 mm dia tprd hd per scrw 60.Initial reporter occupation: non-healthcare professional.
 
Event or Problem Description
New etq record created in order to update etq (legacy system) (b)(4).Reason for original complaint.- litigation papers allege that defective product was the cause of any pain or other problems she may experience.Doi: (b)(6) 2007 dor: none reported (right hip).(b)(6).Update: 10/18/2012 pfs was received from legal, medical records were received from legal, and part/lot information was identified.Although litigation reported this as metal on metal, product information indicates the patient had poly on metal.As the litigation has already been reported, and there is no reported serious injury or malfunction (patient has not been revised), the reporting requirements have been met.Even though part/lot information was provided it is unclear what products are at issue as the patient has not been revised therefore the product page will be left as unknown until further information is received.Records are available for further review.Update (b)(6) 19 april 2018: (b)(4) has been reopened under (b)(4) due to receipt of ppf, sticker sheets and medical records.There were no new allegation in ppf nor in the medical records.However, in the previous pfs and medical records received, closed reduction of the right hip was done on (b)(6) 2007 due to the dislocation of the right hip.Added cup,liner and screws to addressed the allegation of pain.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PINN MAR +4 10D 32IDX54OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7788314
Report Number1818910-2018-66803
Device Sequence Number16465612
Product Code LPH
UDI-Device Identifier10603295014065
UDI-Public10603295014065
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K001534
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number121932154
Device Lot NumberY19DY1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/18/2018
Supplement Date Received by Manufacturer10/22/2019
Initial Report FDA Received Date08/16/2018
Supplement Report FDA Received Date10/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age81 YR